# SDR UHLA201603240154

- Difficulty date: March 24, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 16,345 hours, 11,882 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Module
- Condition: Malfunctioned
- Location: Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO FWD AND AFT FIRE SYS FAIL EICAS MESSAGE ON ARRIVAL AT 20,000 FT, BUT THEN WENT AWAY AT 500 FT.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  TROUBLESHOT IAW FIM 26-23-00-810-806-A00.  R & R GEN I/O MODULE 3, MAU3-MOD 9/10 IAW AMM 31-41-06.  OPS CHECK GOOD.
